Alert archive / Mississippi / Wind Advisories in 2024
Wind Advisory 5, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Apr 10, 2024, 3:13 PM CDT for Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana. It took effect at Apr 11, 2024, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2024, 3:13 PM CDT (20:13 UTC)
- In effect from
- Apr 11, 2024, 1:00 AM CDT
- Expired
- Apr 11, 2024, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Jackson, MS
All 58 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
070 WWUS74 KJAN 102013 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 313 PM CDT Wed Apr 10 2024 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 110415- /O.NEW.KJAN.WI.Y.0005.240411T0600Z-240412T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Carthage, Raleigh, Rayville, Columbia, Ruleville, Ridgeland, North Carrollton, Prentiss, Union, Monticello, West Point, Durant, Kosciusko, Richland, Brookhaven, Mathiston, Harrisonburg, St. Joseph, Conehatta, Anguilla, Fayette, Morton, Greenville, Philadelphia, Collins, Eupora, Jackson, Grenada, Ferriday, Crystal Springs, Weir, Bassfield, Magee, Jonesville, Columbus, Mendenhall, Isola, Lumberton, Hazlehurst, Madison, West Ferriday, Indianola, Mount Olive, Quitman, Roxie, Vicksburg, New Hebron, Canton, Yazoo City, Scooba, Dermott, Stonewall, Bude, Winona, Eudora, Purvis, Taylorsville, Macon, Belzoni, Oak Grove, Waterproof, Mayersville, Delhi, Forest, Laurel, Newton, De Kalb, Natchez, Vaiden, Hamburg, West Hattiesburg, Tchula, Goodman, West Crossett, Meadville, Vidalia, Pickens, Bay Springs, Ackerman, Decatur, Pearl River, Crossett, Starkville, North Crossett, Rolling Fork, Wesson, Louisville, Epps, Cleveland, Bastrop, Shubuta, Port Gibson, Lake Providence, Hattiesburg, Meridian, Heidelberg, Lexington, Brandon, Brooksville, Newellton, Lake Village, Tallulah, Winnsboro, Pearl, Greenwood, and Carrollton 313 PM CDT Wed Apr 10 2024 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and central, east central, north central, northeast, northwest, south central, southeast, southwest, and west central Mississippi. * WHEN...From 1 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Trees may be more prone to falling due to the soaked ground, and there may be many limbs and weakened trees due to today's strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ EC
3 follow-up statements
133 WWUS74 KJAN 110248 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 948 PM CDT Wed Apr 10 2024 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111100- /O.CON.KJAN.WI.Y.0005.240411T0600Z-240412T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Quitman, Mount Olive, Meridian, Pickens, Harrisonburg, Monticello, Newellton, Eudora, Carthage, Tallulah, Lake Providence, West Crossett, Winnsboro, Collins, Brandon, Philadelphia, Macon, Prentiss, Newton, Brooksville, Union, Jackson, Crystal Springs, Bay Springs, Laurel, Purvis, Wesson, Vidalia, Yazoo City, Jonesville, Decatur, Starkville, Weir, Pearl, Lumberton, North Crossett, Taylorsville, Hazlehurst, Brookhaven, Greenwood, Ackerman, Tchula, West Ferriday, Mendenhall, Greenville, Raleigh, Crossett, Ruleville, Belzoni, Hattiesburg, Meadville, Louisville, Hamburg, Vaiden, Rayville, Lexington, North Carrollton, Delhi, Durant, West Point, Indianola, Conehatta, Grenada, Ridgeland, Bastrop, Goodman, Epps, Magee, Forest, Lake Village, Cleveland, Dermott, Columbus, Canton, Richland, Scooba, Port Gibson, Vicksburg, St. Joseph, Morton, West Hattiesburg, Winona, De Kalb, Madison, Roxie, Kosciusko, Stonewall, Eupora, Isola, Anguilla, Shubuta, Oak Grove, New Hebron, Fayette, Rolling Fork, Bassfield, Carrollton, Mayersville, Bude, Mathiston, Ferriday, Heidelberg, Pearl River, Waterproof, Columbia, and Natchez 948 PM CDT Wed Apr 10 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and western, central, and eastern Mississippi. * WHEN...From 1 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Trees may be more prone to falling due to the soaked ground, and there may be many limbs and weakened trees due to today's strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DC
529 WWUS74 KJAN 111046 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 546 AM CDT Thu Apr 11 2024 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 112200- /O.CON.KJAN.WI.Y.0005.000000T0000Z-240412T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Scooba, Heidelberg, Brandon, Vidalia, Lake Providence, Eudora, Weir, Bay Springs, Louisville, New Hebron, Pearl River, Canton, Magee, Taylorsville, Newellton, Bassfield, Crystal Springs, Pickens, Prentiss, Meridian, Conehatta, Stonewall, Lake Village, Raleigh, Quitman, Greenville, Carthage, Pearl, Wesson, Roxie, St. Joseph, Kosciusko, Tallulah, Richland, North Carrollton, Isola, Starkville, Macon, Waterproof, Forest, Port Gibson, Hazlehurst, Hamburg, Bastrop, Decatur, Madison, Mayersville, Oak Grove, Monticello, Jonesville, Rolling Fork, Winona, Meadville, Tchula, West Point, Yazoo City, Delhi, Goodman, Lumberton, Ferriday, Mathiston, Eupora, Carrollton, Grenada, Shubuta, Union, Rayville, Cleveland, Durant, Lexington, Laurel, Fayette, Dermott, Belzoni, Ridgeland, Philadelphia, Brookhaven, Columbia, Harrisonburg, Ruleville, Greenwood, Newton, West Ferriday, Natchez, Columbus, Mount Olive, Brooksville, West Hattiesburg, De Kalb, North Crossett, Mendenhall, Epps, West Crossett, Collins, Anguilla, Bude, Hattiesburg, Jackson, Ackerman, Indianola, Purvis, Crossett, Winnsboro, Vaiden, Vicksburg, and Morton 546 AM CDT Thu Apr 11 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and central, east central, north central, northeast, northwest, south central, southeast, southwest, and west central Mississippi. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DB
335 WWUS74 KJAN 111522 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 1022 AM CDT Thu Apr 11 2024 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 112330- /O.CON.KJAN.WI.Y.0005.000000T0000Z-240412T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Tallulah, Taylorsville, Canton, West Point, Brandon, Greenwood, Ruleville, Raleigh, Meadville, Dermott, Harrisonburg, Purvis, Mendenhall, West Ferriday, Magee, Collins, Isola, Prentiss, Hattiesburg, Pearl River, St. Joseph, Pearl, Rayville, Columbus, Tchula, Carthage, Cleveland, Wesson, Vaiden, Meridian, Lexington, Lumberton, Bastrop, Weir, Delhi, Stonewall, West Hattiesburg, Anguilla, Jonesville, De Kalb, Rolling Fork, Ferriday, Winnsboro, Union, Morton, Eupora, Madison, Pickens, Mathiston, Newton, West Crossett, Mayersville, Goodman, Oak Grove, Richland, Epps, Newellton, Shubuta, Carrollton, Grenada, Indianola, Bassfield, New Hebron, Lake Providence, Louisville, Hazlehurst, Roxie, Columbia, Natchez, Starkville, Lake Village, Monticello, Vidalia, Vicksburg, Brookhaven, Port Gibson, Scooba, Quitman, North Crossett, Fayette, Ackerman, Belzoni, Bay Springs, Decatur, Philadelphia, Laurel, Heidelberg, Ridgeland, Macon, Greenville, Brooksville, Hamburg, Conehatta, Jackson, Crystal Springs, Mount Olive, North Carrollton, Crossett, Yazoo City, Waterproof, Winona, Bude, Durant, Kosciusko, Eudora, and Forest 1022 AM CDT Thu Apr 11 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Arkansas, northeast Louisiana, and central, east central, north central, northeast, northwest, south central, southeast, southwest, and west central Mississippi. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Trees may be more prone to falling due to the soaked ground, and there may be many limbs and weakened trees due to recent strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ EC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 10, 1:36 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 10, 1:36 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
136 PM CDT Wed Apr 10 2024
...New AVIATION...
.MESOSCALE UPDATE...
Issued at 1108 AM CDT Wed Apr 10 2024
A large mesoscale convective vortex is moving across the forecast
area with most associated severe weather now just about having
moved to the east. Very heavy rainfall is associated with the MCV
center near the Jackson metro area, where extreme moisture
convergence/ascent is taking place, and this will continue the
flood threat as it tracks ne into the afternoon. Another concern
will be the developing wake low and stronger winds on the back
side of the system, and this is being monitored for heightened
messaging. Have made adjustments to the near term forecast based
on obs/guidance trends, and we will continue to make adjustments
to the graphics. /EC/
&&
.DISCUSSION...
Issued at 400 AM CDT Wed Apr 10 2024
Today and Tonight: A significant severe weather event is likely
across our south later this morning into the afternoon while there
remains the potential for isolated severe storms and flash flooding
over the central portions of the CWA currently. Local radars showed
the leading edge of a broken line of strong thunderstorms with heavy
rainfall from Greenwood to Vicksburg and back across Catahoula
Parish. This activity will have the potential for damaging wind
gusts, small hail and rainfall rates in excess of two inches per
hour. Much of the area northwest of this line has received four to
seven inches or more over the last couple of days. Record rainfall
was set at Jackson and Greenwood yesterday.
For today early morning satellite imagery, RAP analysis showed the
circulation around a closed low over west Texas that will shift east
to the Sabine River by this evening and then northeast to the
Missouri Bootheel by sunrise Thursday. As the closed low approaches
our region this morning a shortwave rounding its base, including a
70-80kt speed max is expected to help enhance convection into an MCS
that will track east northeast across the southern portions of our
CWA. A strengthening kinematic field will lead to favorable shear
and decent instability to be in place across our region ahead of the
MCS. Damaging wind gusts of 60-70mph will be the main threat
although tornadoes; some strong(EF2+) will be possible especially
with any discrete storm development ahead of the MCS. In addition
to the severe storm potential, very heavy rainfall of 2-5 inches
will be possible across the southern portions of our CWA as well. An
additional inch or two will be possible across the northwest half of
the area that was already experiencing flooding and river flooding.
By this evening direr air will be working into our CWA from the
southwest while circulation around the closed low will maintain rain
chances across our north through the night. Temperatures by morning
will be back in the 50s areawide. /22/
Thursday through Tuesday night...The upper low/trough will move
across the area on Thursday, and this may kick off a few showers
mainly in the north early on Thursday before ending in the
afternoon. High pressure will build in Thursday night, with lows in
the mid/upper 40s. High pressure ridging will continue on Friday,
with highs in the low/mid 70s. A very nice weekend is on tap as
surface and upper ridging strengthen over the region. Highs on
Saturday will be in the upper 70s/low 80s, but will climb into the
80s for Sunday. Surface ridging will continue on Monday, but a short
wave and associated cold front may bring some showers to the area on
Tuesday. /15/
&&
.AVIATION...
(18Z TAFS)
Issued at 130 PM CDT Wed Apr 10 2024
The aviation weather scene has been quite chaotic to say the least
over the forecast area with the convective system tracking across.
As this exits, we should see conditions become a little more
uniform, but ceilings will generally be on the decline to MVFR/IFR
categories at all sites as we go through tonight into Thursday
morning. Light rain chances and low ceilings will continue ahead
of the upper trough that is expected to approach Thursday. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 75 55 72 48 / 90 60 10 0
Meridian 74 56 71 47 / 100 70 10 0
Vicksburg 75 55 73 47 / 100 40 10 0
Hattiesburg 75 58 73 49 / 100 40 0 0
Natchez 76 54 74 47 / 100 30 0 0
Greenville 73 55 71 49 / 100 60 10 0
Greenwood 73 54 69 48 / 90 80 30 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 PM CDT this evening for MSZ018-019-025>066-
072>074.
LA...Flood Watch until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Flood Watch until 7 PM CDT this evening for ARZ074-075.
&&
22/15/ECIn the hours before
Local storm report, Apr 10, 2:36 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
236 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Flood 3 SE Camden 32.75N 89.79W
04/10/2024 Madison MS Dept of Highways
Flooding on MS Hwy 43 at Honeysucker Rd.
&&
DLLocal storm report, Apr 10, 2:42 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
242 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM Tstm Wnd Dmg 3 WNW Gluckstadt 32.54N 90.15W
04/10/2024 Madison MS Public
Tree downed on a house in the Ashbrooke
subdivision.
&&
DLLocal storm report, Apr 10, 2:44 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
244 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Non-Tstm Wnd Dmg Le Fleurs Bluff 32.34N 90.15W
04/10/2024 Hinds MS Public
Tree uprooted at Jamie Fowler Boyll Park.
&&
DLLocal storm report, Apr 10, 2:56 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
256 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM Tstm Wnd Dmg 3 WNW Hazel 32.40N 89.36W
04/09/2024 Scott MS Emergency Mngr
*** 2 INJ ***
Mobile homes rolled and damaged and trees
down along Johnson Town Rd.
&&
CELocal storm report, Apr 10, 2:59 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
259 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Flash Flood 1 SSW Vicksburg 32.34N 90.88W
04/10/2024 Warren MS Emergency Mngr
A mudslide and flooding occurred on Army
Navy Dr. Major flooding was reported on Veto
St, with flooding on Washington St, S
Frontage Rd, and Polk St.
&&
DLLocal storm report, Apr 10, 3:02 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
302 PM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Non-Tstm Wnd Dmg Greenwood 33.52N 90.19W
04/10/2024 Leflore MS Newspaper
10 to 15 trees downed in Greenwood.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:03 PM CDT | Flash Flood Warning | JAN | Chicot | 3 hr |
| Apr 10, 12:53 AM CDT | Flash Flood Warning | JAN | Ashley, Chicot | 12 hr |
| Apr 9, 7:26 PM CDT | Special Weather Statement | JAN | Issaquena | 34 min |
| Apr 9, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 60 min |
| Apr 9, 7:52 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 24 min |
| Apr 9, 8:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 40 min |
| Apr 9, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 39 min |
| Apr 9, 8:24 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 34 min |
| Apr 9, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 60 min |
| Apr 9, 9:47 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Scott | 43 min |
| Apr 9, 9:52 PM CDT | Special Weather Statement | JAN | Rankin | 23 min |
| Apr 9, 10:12 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 52 min |
| Apr 9, 10:36 PM CDT | Special Weather Statement | JAN | Newton | 54 min |
| Apr 9, 10:42 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 41 min |
| Apr 9, 10:58 PM CDT | Special Weather Statement | JAN | Kemper | 47 min |
| Apr 10, 12:40 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 10 hr |
| Apr 10, 2:35 AM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 10, 2:59 AM CDT | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 10 hr |
| Apr 10, 3:38 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Yazoo | 10 hr |
| Apr 10, 3:43 AM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Madison, Warren, Yazoo | 77 min |
| Apr 10, 4:10 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 50 min |
| Apr 10, 4:53 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 32 min |
| Apr 10, 8:04 AM CDT | Flash Flood Warning | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Holmes and 4 more | 8 hr |
| Apr 10, 9:00 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lawrence, Lincoln | 60 min |
| Apr 10, 9:27 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 49 min |
| Apr 10, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 53 min |
| Apr 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 64 min |
| Apr 10, 10:08 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 5 hr |
| Apr 10, 10:23 AM CDT | River Flood Warning | JAN | Simpson | 10 hr |
| Apr 10, 10:47 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Apr 10, 10:54 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 10, 10:56 AM CDT | Special Weather Statement | JAN | Hinds, Madison | 94 min |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Yazoo | 15 days |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Humphreys | 10 hr |
| Apr 10, 11:15 AM CDT | River Flood Warning | JAN | Leflore | 10 hr |
| Apr 10, 12:54 PM CDT | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Leake, Madison, Neshoba and 4 more | 51 min |
| Apr 10, 1:39 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Kemper and 7 more | 81 min |
| Apr 10, 2:42 PM CDT | Areal Flood Warning | JAN | Attala, Carroll, Claiborne, Hinds, Holmes, Humphreys and 6 more | 8 hr |
| Apr 9, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 43 min |
| Apr 9, 7:04 PM CDT | Special Weather Statement | JAN | Franklin, Tensas | 26 min |
Nearby
Wind Advisories in Mississippi, 2024Wind Advisories in Louisiana, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.